# SDR SWAA2022032081802

- Difficulty date: March 6, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737*
- Aircraft serial: 32485
- Aircraft time: 56,756 hours, 33,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY THRESHOLD IS CORRODED / [01] REMOVED CORRODED AND INSTALLED NEW FWD LAV THRESHOLD INSERTS IAW CMM 25-00-66 REPAIR 8-1 SECT. 1-3;[02] AFTER FURTHER INSPECTION; FWD LAVATORY THRESHOLD IS NOT CORRODED. INSERTS WERE FOUND TO BE CORRODED UNDER THE THRESHOLD. REMOVED CORRODED AND INSTALLED NEW FWD LAV THRESHOLD INSERTS IAW CMM 25-00-66 REPAIR 8-1 SECT. 1-3;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2
